# SDR P5CA9800491

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Ws 1196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER SKIN PANEL WS 1196 DELAMINATED ON BOTTOM SURFACE.  FABRICATED FIBERGLASS FILLERS AND OVERLAYS AND BONDED NEW REPAIR PER SRM 51-40-15.
